# SDR FDEA200710254685

- Difficulty date: October 25, 2007
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- Aircraft time: 53,453 hours, 16,870 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7105
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ENTRY WAY SEVERE CORROSION ON SEAT TRACK.  REPAIRED SEAT TRACK IAW SRM 53-70-00 FIG 1 VOL I.
